# SDR DALA2023081306581

- Difficulty date: August 5, 2023
- Submitted: August 13, 2023
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 7,532 hours, 715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3517, CEILING EMER LED LIGHTS NON-ADJACENT EACHOTHER OVER ROWS 48 ABC UP TO 54ABC LH SIDE INOP. CORRECTIVE ACTION: REPLACED CEILING EMERGENCY LIGHT UNIT. (LP 4723998)
